Zeitschrift für Analysis und ihre Anwendungen
Vol. 18, No. 3, pp. 767-770 (1999)
A New Minimal Point Theorem in Product Spaces
A. Göpfert, Chr. Tammer and C. ZalinescuA. Göpfert: Dept. Math. & Inform. Univ., D-06099 Halle; Chr. Tammer: Dept. Math. & Inform. Univ., D-06099 Halle; C. Zalinescu: Fac. Math. Univ. ``Al. I. Cuza'', 6600 Ia\c si, Romania
Abstract: We derive a minimal point theorem for a subset $A$ in a cone in product spaces under a weak assumption concerning the boundedness of the considered set $A$. Using this result we improve two vectorial variants of Ekeland's variational principle. Finally, a new characterization of well-based cones is given.
Keywords: minimal point theorems, Ekeland's variational principle, well-based cones
Classification (MSC2000): 49J40, 90C29, 46A40, 90C26
Full text of the article:
Electronic fulltext finalized on: 7 Aug 2001. This page was last modified: 9 Nov 2001.